# SDR ASOA01080

- Difficulty date: June 16, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120
- Aircraft serial: 120042
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4204 - DURING GROUND INSPECTION IN ATL, EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  CREW RESET CIRCUIT BREAKER PER MAINTENANCE CONTROL.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS AT THAT TIME.  AIRCRAFT OK FOR SERVICE.  (M)
